# SDR AALA2009050900908

- Difficulty date: May 9, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 54,262 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLOOR EXIT SIGN ACROSS FROM FORWARD LAVATORY INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR FLOOR EXIT SIGN ACROSS FROM FORWARD LAVATORY.
